RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 75–76 (Mi faa1480)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Three problems of aronszajn in measure theory

V. I. Bogachev


Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 242–244

Bibliographic databases:

UDC: 519.53
Received: 11.05.1983

Citation: V. I. Bogachev, “Three problems of aronszajn in measure theory”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 75–76; Funct. Anal. Appl., 18:3 (1984), 242–244

Citation in format AMSBIB
\Bibitem{Bog84}
\by V.~I.~Bogachev
\paper Three problems of aronszajn in measure theory
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 75--76
\mathnet{http://mi.mathnet.ru/faa1480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757255}
\zmath{https://zbmath.org/?q=an:0576.28003}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 242--244
\crossref{https://doi.org/10.1007/BF01086165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800011}


Linking options:
  • http://mi.mathnet.ru/eng/faa1480
  • http://mi.mathnet.ru/eng/faa/v18/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. N. A. Tolmachev, “A property of distributions of diffusion processes”, Math. Notes, 54:3 (1993), 946–950  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:379
    Full text:141
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020